# SDR 00FDEA00901

- Difficulty date: December 21, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6516350329
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT VERTICAL BEAM AT BS 1177, BL 0, WL 152.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX SRM 51-40-04 FIG 1.  BLENDED AREA ON AFT SIDE OF 118L BULKHEAD PER FEDEX EA 7-5310-56239.
